Jump to content
CrazyBoards.org

argh

Member
  • Content count

    336
  • Joined

  • Last visited

3 Followers

About argh

  • Rank
    Ugh

Profile Information

  • Gender
    male

Recent Profile Visitors

556 profile views
  1. Really all depends on the med and then it's still personal Didnt have an issue coming off Zoloft (took for about a little over a year). Nor Paxil...though getting off Paxil was a relief. Was only on Remeron for about 2 months and change, though at a full 45mg dose. Can't quite say if there was any withdrawal as it was making me depressed/irritable and wired/sedated..so that was also a relief. Gabapentin is sort of my wonder drug...took that as I was decreasing the Remeron dose. When I went down on my Wellbutrin dose, I got hit by massive fatigue and brain fogginess. Didn't last too long, maybe about a week or so. But I'm back at the higher dose as there have been some issues which called for it...yeah hard to escape these things I suppose. Or perhaps I thought I was better than I really am. Make sure you fully vocalize your issues with tapering. If you can't, perhaps your husband can come with you to advocate. Stay strong.
  2. fair point. perhaps he'll have you take it 1x a day initially then eventually stop completely. Might be a delicate balance of decreasing geodon while also increasing thorazine as coverage. Your pdoc should have some idea as to how to handle it.
  3. Mellow is a good sign. I'd say keep up the thorazine. It's quite possible that being on too much antipsychotic medications is causing too much dopamine antagonism. That could explain the flat feeling. Something to consider as mellowness seems to be a small breakthrough and so far it appears to be due to the thorazine. According to medscape https://reference.medscape.com/drug/chlorpromazine-342970 "PO: 30-75 mg/day divided q6-12hr initially; maintenance: usually 200 mg/day (up to 800 mg/day in some patients; some patients may require 1-2 g/day)". Meaning that you do have the option to split your total daily dose and take the medicine every 6 to 12 hrs. If it's up to 3x 10 mg pills per day, perhaps 10mg every 8 hrs or 10mg in the morning and 20mg at night? That also notes that 10mg is the smallest pill size. If I were you I'd Call the pharmacy or pdoc to ask if the thorazine pills can be split with a pill cutter, if you're interested in 5 mg tabs Get the pdoc to weigh in on decreasing the geodon. I'd imagine there would be some taper plan for that. I would however, be very cautious as it still might be doing something for you..just a bit more subtle. A higher dose of thorazine may help cover that as well. Provide your pdoc with a full account of your reaction to thorazine thus far. If you do start getting EPS from it, but everything else is better, there's always cogentin to help.
  4. How Do You Feel THIS MOMENT in Time?

    Coming back down. Damn, was hoping to use that energy to catch up on work. alright brain, let’s not over correct, yeah?
  5. Thanks for the suggestion. I think what I have now isn’t quite holding up. Next on the list would have lamictal I think, however pdoc is gone and I haven’t gotten a new one assigned yet. Wonder how that’s going to go.
  6. slightly off topic, but since you did say you got irritability issues on Wellbutrin before, but not this time as I'd imagine the vraylar acted as a mood stabilizer, do you have something to cover that aspect of it? Or is this more of a wait and see what happens? if 5.5x is right...this is the time that it will take for the drug to get out of your system completely. Paxil 21 hrs half life = 4.8 days Vraylar 2-5 days assuming 5 days for half life = 27.5 days Though what isn't represented is how your brain chems will do to reach equilibrium once the drugs are gone.
  7. What tends to be your range for lithium? Curious. ive read about sub therapeutic lithium working quite nicely for those who aren’t full on bp. Your experience on it still very positive?
  8. Here we go. Thorazine..fyi https://en.wikipedia.org/wiki/Chlorpromazine Estimated half life, 30 hrs. * 5.5 then divided by 24 gives you about 6.8 days. https://reference.medscape.com/drug/chlorpromazine-342970 for psych issues, dose is 30-75 mg up to 200mg.
  9. anxiety, mania and insomnia..very well could be bipolar. That's what a few of us have thought of so far. That insomnia might not be the root cause of your issues; it could be bipolar disorder of some flavor that is causing the downstream co-morbid condition of insomnia. That would at least have given a bit of credence to treatment resistance to sedating/insomnia type meds. Though you are on an AAP that should have helped, as well as the valporate. Perhaps give thorazine a few more days at a higher dose. Note @browri's earlier suggestion in this thread (i think...lol sleep on my end too)..that you need to reach a steady state or something along those lines, which is the half-life multiplied by 5.5, to hit therapeutic effects. Something like that. Yeah, lol sleep. That means, if this is bipolar, thorazine could fix it if you take it long enough. Failing that, Haldol, is supposedly great at dealing with BP mania...could also give that a shot, since you got that prescribed too. After the thorazine. One at a time to give the respective meds a chance to work.
  10. How Do You Feel THIS MOMENT in Time?

    Time to sleep. Wide awake and wired. I could totally go back to work right now. All this after i upped my ad. is this a bad sign, folks?
  11. How Do You Feel THIS MOMENT in Time?

    overworked. sort of tired but sort of not. lol insomnia + 17 hr days.
  12. How Do You Feel THIS MOMENT in Time?

    sense of relief
  13. How Do You Feel THIS MOMENT in Time?

    Spaced out. Stupid insomnia.
×